MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE
Model Number 25002114E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in this event, please refer to report 3013450937-2019-00069, 3013450937-2019-00070, 3013450937-2019-00072, and 3013450937-2019-00073.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient presented with appreciable medio-lateral instability.
 
Additional Manufacturer Narrative
This report is for one of five devices involved in this event, please refer to report 3013450937-2019-00069, 3013450937-2019-00070, 3013450937-2019-00072, and 3013450937-2020-00046.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.This report is being supplemented because it was identified that the component was revised on (b)(6) 2020.The clinical director, present during the case, indicated that there was no apparent damage to the revised component, and it was unable to be obtained for further analysis.Should additional information be obtained the repot will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to the resurfacing femur loosening and the resurfacing femur and stem extension dissociating.

Brand Name
ELEOS RESURFACING FEMUR AXIAL PIN
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj NJ 07054
MDR Report Key9497705
Report Number3013450937-2019-00071
Device Sequence Number1878126
Product Code KRO
UDI-Device IdentifierB27825002114E0
UDI-PublicB27825002114E0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number25002114E
Device Catalogue Number25002114E
Device Lot Number1701674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR